Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 20, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 29, 2014, 3:36 PM MDT for Sierra County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2014, 3:36 PM MDT (21:36 UTC)
- Expired
- Jul 29, 2014, 6:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Sierra County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 363 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1706 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
618 WGUS54 KEPZ 292136 FFWEPZ NMC051-300030- /O.NEW.KEPZ.FF.W.0020.140729T2136Z-140730T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE EL PASO TX 336 PM MDT TUE JUL 29 2014 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL SIERRA COUNTY IN NORTH CENTRAL NEW MEXICO... * UNTIL 630 PM MDT * AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR RAIN ESTIMATES TWO AND HALF INCHES OF RAIN HAS FALLEN IN LESS THAN AN HOUR WITH ADDITIONAL RAINFALL EXPECTED. * LOCATIONS IMPACTED INCLUDE... UPHAM... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RAINFALL CAN QUICKLY TURN DRY DESERT WASHES AND ARROYOS INTO RAGING RIVERS...EVEN IN AREAS FAR FROM WHERE RAIN HAS FALLEN. DO NOT ATTEMPT TO CROSS FLOODED ARROYOS. SWIFTLY MOVING WATER CAN CARVE DEEP CHANNELS IN PREVIOUSLY SHALLOW WASHES...AND WATER CAN BE MUCH DEEPER THAN IT APPEARS. IF YOUR ROUTE BECOMES CUT OFF BY FLOODED ARROYOS...WAIT FOR FLOOD WATERS TO RECEDE. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3285 10693 3285 10716 3305 10716 3305 10694 $$ GNL
2 follow-up statements
201 WGUS74 KEPZ 292240 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 440 PM MDT TUE JUL 29 2014 NMC051-300030- /O.CON.KEPZ.FF.W.0020.000000T0000Z-140730T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SIERRA NM- 440 PM MDT TUE JUL 29 2014 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL SIERRA COUNTY UNTIL 630 PM MDT... AT 437 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE WARNED AREA. NATIONAL WEATHER SERVICE RADAR ESTIMATED UP TO 4 INCHES OF RAIN HAD FALLEN WITHIN THE WARNED AREA. FLOODING OF SMALL STREAMS...ARROYOS AND LOW WATER CROSSINGS IS LIKELY. THUNDERSTORMS THAT PRODUCED THE HEAVY RAINFALL ARE WEAKENING...BUT IT WILL TAKE SOME TIME FOR THE EXCESS RAINFALL TO DRAIN OFF. LOCATIONS IMPACTED INCLUDE... UPHAM... PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RAINFALL CAN QUICKLY TURN DRY DESERT WASHES AND ARROYOS INTO RAGING RIVERS...EVEN IN AREAS FAR FROM WHERE RAIN HAS FALLEN. DO NOT ATTEMPT TO CROSS FLOODED ARROYOS. SWIFTLY MOVING WATER CAN CARVE DEEP CHANNELS IN PREVIOUSLY SHALLOW WASHES...AND WATER CAN BE MUCH DEEPER THAN IT APPEARS. IF YOUR ROUTE BECOMES CUT OFF BY FLOODED ARROYOS...WAIT FOR FLOOD WATERS TO RECEDE. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3285 10693 3285 10716 3305 10716 3305 10694 $$ GNL
478 WGUS74 KEPZ 300038 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 638 PM MDT TUE JUL 29 2014 NMC051-300053- /O.EXP.KEPZ.FF.W.0020.000000T0000Z-140730T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SIERRA NM- 638 PM MDT TUE JUL 29 2014 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL SIERRA COUNTY HAS BEEN ALLOWED TO EXPIRE... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3285 10693 3285 10716 3305 10716 3305 10694 $$ GNL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 1:58 PM MDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 29, 1:58 PM MDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 158 PM MDT TUE JUL 29 2014 .SYNOPSIS... ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING WITH A LITTLE DRYING TREND FOR WEDNESDAY. MOISTURE WILL START TO INCREASE ONCE AGAIN THURSDAY AND BY FRIDAY SHOULD BE WELL ENTRENCHED OVER THE AREA. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH AT LEAST SUNDAY WITH HEAVY RAIN AND FLOODING A DEFINITE POSSIBILITY. TEMPERATURES WILL BE IN THE 90S THE NEXT COUPLE OF DAYS BUT COOL INTO THE 80S FOR THE WEEKEND AS PRECIPITATION AND CLOUD COVER KEEP TEMPERATURES BELOW NORMAL. && .DISCUSSION... ACTIVE FORECAST PERIOD COMING UP WITH POTENTIAL FOR HEAVY RAIN AND FLOODING. UPPER LEVEL FLOW FOR TODAY HAS SHIFTED TO THE WEST WHICH SHOULD ALLOW FOR BETTER STORM MOVEMENT AND LESS BACK-BUILDING THAN LAST COUPLE OF DAYS. WEAK UPPER TROUGH MOVING ACROSS NW NM AND SHOULD BRING BEST CHANCE FOR PRECIP TO NORTHERN ZONES LATE THIS AFTN INTO THE EVENING AND SPREADING INTO EASTERN ZONES. MAY SEE SOME LOCALLY HEAVY RAIN BUT SHOULD NOT BE A BIG THREAT TO CWA EXCEPT IF IT OCCURS OVER THE SACS WHICH HAVE RECEIVED 1.5-3 INCHES OF RAIN IN THE LAST COUPLE OF DAYS. WED LOOKS LIKE A DOWN DAY AS LOW LEVEL WINDS ALSO SHIFT TO THE NW AND BRING IN SOME DRIER AIR. PW'S WED WILL DROP DOWN TO AN INCH OR LESS FOR MUCH OF THE AREA WITH ONLY THREE-QUARTERS OF AN INCH OVER GILA REGION. JUST WENT WITH ISOLATED COVERAGE ALL AREAS DURING THE DAY. A BOUNDARY WILL BE MOVING IN FROM THE NE WED NIGHT WHICH WILL INCREASE THE MOISTURE ACROSS AREA BY LATE THU. NOT MUCH UPPER SUPPORT WITH THIS BOUNDARY...BUT DID KEEP ISOLATED TO SCT POPS FOR NERN HALF OF CWA OVERNIGHT AND THEN SPREADING POPS WEST DURING THE DAY THU. GOOD LOW LEVEL CONVERGENCE SETTING UP NEAR CONTINENTAL DIVIDE THU AND WITH STORM MOTION TO SE HAVE HIGHEST POPS EAST WITH 30-40S IN THE LOWLANDS AND LIKELY POPS IN THE MTS. SIMILAR SETUP ACROSS THE REGION THROUGH THE WEEKEND WITH PW'S AT OR ABOVE AN INCH WITH MOST AREAS IN THE 1.25-1.5" RANGE. WEAK DISTURBANCES AROUND THE HIGH WHICH WILL BE IN THE WRN NM AREA THROUGH SAT AND START TO SHIFT E ON SUN WILL PROVIDE ENOUGH SUPPORT FOR THUNDERSTORM DEVELOPMENT. STORM MOTION WILL BE VERY SLOW EACH DAY AND AN INCH OR TWO PER HOUR RAINFALL RATES VERY LIKELY. BY NEXT MON...WOULD NOT BE SURPRISED TO SEE WIDESPREAD 2-5 INCH RAINFALL AMOUNTS ACROSS THE CWA...FLASH FLOOD WATCH WILL LIKELY BE NEEDED FRI-SUN OR LATER. LOWERED HIGH TEMPERATURES ABOUT 5 DEGREES STARTING SAT AS PRECIP AND CLOUD COVER SHOULD KEEP TEMPS FROM WARMING INTO THE 90S. GENERALLY WENT WITH MID TO UPPER 80S FOR THE LOWLANDS...BUT THIS COULD STILL BE OPTIMISTIC ANY DAY DEPENDING ON LINGERING MORNING CONVECTION. && .AVIATION...VALID 30/00Z-31/00Z. MOSTLY VFR THROUGH THE PERIOD. HOWEVER...THERE WILL BE ISOLATED TO SCATTERED THUNDERSTORMS THIS EVENING INTO EARLY TONIGHT. EXPECT GENERALLY P6SM FEW-SCT060-100 SCT-BKN120-150 BKN200-250. AREAS OF THUNDERSTORMS WILL BRING WILL HAVE 1/2-2 SM TSRA CIGS BKN040-080. WIND G50KTS ARE POSSIBLE NEAR ANY STORMS. && .FIRE WEATHER... A WEAK DISTURBANCE MOVING ACROSS FROM THE WEST WILL TRIGGER SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS EVENING AND EARLY TONIGHT. A FEW STORMS MAY PRODUCE LOCALLY HEAVY RAIN WITH THE THREAT OF FLASH FLOODING. HIGH PRESSURE ALOFT OVER NORTHERN CHIHUAHUA WILL DRIFT WEST INTO NORTHERN SONORA AND SOUTHERN ARIZONA TONIGHT AND TOMORROW. THE RESULTING WEST WINDS ALOFT WILL BRING DRIER AIR TO THE REGION TOMORROW WITH LESS THUNDERSTORM ACTIVITY. HOWEVER...RESIDUAL MOISTURE AND DAYTIME HEATING WILL ALLOW ISOLATED STORMS ACROSS THE LOWLANDS WITH SCATTERED STORMS IN THE GILA AND THE SACRAMENTO MTNS. SHOWERS AND THUNDERSTORMS WILL RAMP UP AGAIN THURSDAY INTO THE END OF THE WEEK AS AN UPPER LEVEL TROUGH AND ASSOCIATED FRONT SWEEP IN FROM THE NORTHEAST. MINIMUM HUMIDITY TOMORROW 20 TO 30 PERCENT LOWLANDS AND AROUND 10 POINTS HIGHER IN THE MTNS. HUMIDITY WILL INCREASE AT ALL LOCATIONS BY ABOUT 10 PERCENT FOR THURSDAY AND FRIDAY. HAINES INDICES VERY LOW TO LOW (3 OR 4) TOMORROW AND THURSDAY WITH LIGHT WINDS AND NEAR NORMAL AFTERNOON TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 77 98 78 96 71 / 30 20 20 40 40 SIERRA BLANCA 74 95 73 89 71 / 30 10 20 40 30 LAS CRUCES 71 96 72 95 68 / 30 20 20 40 40 ALAMOGORDO 70 95 71 92 69 / 30 20 40 60 40 CLOUDCROFT 52 71 51 71 50 / 40 20 50 80 50 TRUTH OR CONSEQUENCES 70 96 71 92 67 / 30 20 20 40 40 SILVER CITY 62 89 63 87 63 / 30 20 30 60 40 DEMING 71 96 72 96 68 / 30 20 10 30 40 LORDSBURG 69 97 70 96 67 / 20 20 10 30 30 WEST EL PASO METRO 76 98 77 95 72 / 30 20 20 40 40 DELL CITY 70 99 69 92 67 / 30 20 30 40 30 FORT HANCOCK 74 100 73 93 70 / 30 10 20 40 30 LOMA LINDA 66 93 65 91 65 / 30 20 20 40 40 FABENS 74 99 75 97 71 / 30 20 20 40 40 SANTA TERESA 73 97 74 96 70 / 30 20 20 40 40 WHITE SANDS HQ 73 97 74 94 70 / 30 20 20 40 40 JORNADA RANGE 67 97 68 93 66 / 30 20 20 40 40 HATCH 69 99 70 95 66 / 30 20 20 40 40 COLUMBUS 71 97 72 94 68 / 20 20 10 30 40 OROGRANDE 71 98 72 94 68 / 30 20 40 50 40 MAYHILL 60 82 59 78 56 / 40 20 50 80 50 MESCALERO 57 82 56 76 57 / 40 20 50 80 50 TIMBERON 56 79 55 78 53 / 40 20 50 70 50 WINSTON 63 87 64 85 60 / 40 20 30 70 40 HILLSBORO 67 91 68 91 66 / 30 20 20 30 40 SPACEPORT 69 97 70 91 67 / 30 20 20 40 40 LAKE ROBERTS 56 87 57 88 54 / 40 20 30 70 40 HURLEY 63 91 64 90 63 / 30 20 20 50 40 CLIFF 62 90 63 92 58 / 30 20 20 50 30 MULE CREEK 58 90 59 91 55 / 30 20 20 40 30 FAYWOOD 64 91 65 91 63 / 30 20 20 40 40 ANIMAS 72 96 73 95 69 / 20 20 10 30 30 HACHITA 69 96 70 94 66 / 20 20 10 30 30 ANTELOPE WELLS 71 96 72 92 69 / 20 20 10 30 30 CLOVERDALE 64 91 65 90 61 / 20 20 10 30 40 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 26/21
Hazardous weather outlook, Jul 29, 11:09 AM MDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1109 AM MDT TUE JUL 29 2014 NMZ401>417-TXZ418>424-301715- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1109 AM MDT TUE JUL 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THERE IS STILL PLENTY OF MOISTURE AROUND THE AREA...ESPECIALLY EAST OF THE CONTINENTAL DIVIDE. LOCALLY HEAVY RAIN IS POSSIBLE WITH THESE STORMS WHICH GIVEN THE RECENT RAINS...COULD PRODUCE SOME LOCALIZED FLOODING. A FEW STORMS COULD PRODUCE SMALL HAIL AND WIND GUSTS TO 45 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MOSTLY ISOLATED THUNDERSTORMS ARE EXPECTED ON WEDNESDAY BUT MOISTURE WILL BE INCREASING ACROSS THE REGION STARTING THURSDAY AND CONTINUING INTO EARLY NEXT WEEK. SOME OF THESE STORMS WILL BE VERY SLOW MOVING AND CAPABLE OF PRODUCING AN INCH OR TWO OF RAIN IN A SHORT PERIOD OF TIME. FLASH FLOODING POTENTIAL WILL BE PRESENT STARTING THURSDAY AND CONTINUING AT LEAST THROUGH SUNDAY. MOST AREAS ACROSS SOUTHWESTERN NEW MEXICO INTO FAR WEST TEXAS WILL SEE SIGNIFICANT RAIN ACCUMULATIONS DURING THIS PERIOD...THOSE WITH OUTDOOR PLANS SHOULD PAY CLOSE ATTENTION TO THE FORECAST FOR THIS UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY...BUT ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE EL PASO. 26
In the hours before
Special weather statement, Jul 29, 1:05 PM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
105 PM MDT TUE JUL 29 2014
NMZ402-408-409-292000-
EASTERN BLACK RANGE FOOTHILLS NM-SIERRA COUNTY LAKES NM-SOUTHERN GILA
HIGHLANDS/BLACK RANGE NM-
105 PM MDT TUE JUL 29 2014
...STRONG THUNDERSTORMS THREATENING NORTHWESTERN SIERRA COUNTY
THROUGH 200 PM MDT...
AT 1253 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF WINSTON...MOVING
SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCALIZED FLOODING
ALONG DRAINAGES...ARROYOS AND LOW WATER CROSSINGS IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WINSTON...
MONTICELLO...
POVERTY CREEK...
CHLORIDE...
PLACITAS...
PLACITAS IN SIERRA COUNTY...
CUCHILLO...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 3322 10730 3304 10761 3348 10784 3349 10782
3349 10744
TIME...MOT...LOC 1905Z 330DEG 15KT 3343 10769
GNLThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 1:05 PM MDT | Special Weather Statement | EPZ | Sierra | 55 min |
| Jul 29, 2:48 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Jul 29, 3:53 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Sierra | 3 hr |
| Jul 29, 4:29 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna | 3 hr |
| Jul 29, 4:39 PM MDT | Special Weather Statement | EPZ | Grant, Luna | 36 min |
| Jul 29, 4:52 PM MDT | Special Weather Statement | EPZ | Doña Ana | 38 min |
| Jul 29, 5:05 PM MDT | Areal Flood Advisory | EPZ | Grant | 115 min |
| Jul 29, 5:18 PM MDT | Special Weather Statement | EPZ | Luna | 57 min |
| Jul 29, 5:43 PM MDT | Special Weather Statement | EPZ | Doña Ana | 47 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.